Thursday, May 14, 2009

I'm Not Surprised...

So, as I said I am taking Aygestin to try to help resolve some ovarian cysts I am dealing with right now.

And now for the part that doesn't surprise me.

I am having "undesirable and potentially serious" side effects from the Aygestin. AWESOME.

Since starting it, I have had killer head aches, ovarian cramps on both sides, numbness in my hands and fingers, swelling in my hands, severe mood swings, slight depression (don't worry, I'm more weepy and sad than suicidal-READ: I am NOT suicidal. Just weepy and sad. Clear?) I am retaining water like no ones business. All things that they DON'T want to see happen while taking this med.

So back to the RE we go tomorrow to see what the deal is. Honestly, if the medicine is working and the side effects are nothing serious, I will just suck it up and deal with them. If it's not working, then my only other option is probably surgery.

If you don't mind, please say a prayer for us. This whole situation has moved from stressful (because we want a baby and can't have one) to emotional overwhelming. It's not even stressful to me anymore, it's more about making it from one day to the next with out an emotional breakdown.


Also, please pray for the Freeman's. Their brave little girl, Kayleigh, passed away Monday. What they are dealing with totally eclipses what we are going through. My heart breaks for them. They gave up (literally) everything in the hopes that she would come home and that didn't work out. Life is so unfair sometimes.


Hugs&Kisses



PS- I will post a new (much more positive) post sometime this weekend. There are several "praises" going on in our lives right now, so don't think we are living a gloom and doom lifestyle. Even in the midst of this emotional roller coaster, we have so much to be thankful for.

3 comments:

Amanda Hoyt said...

I'm praying for ya'll, Cate.
Hugs,
Amanda

Mrs.G said...

I've been praying for you and will continue to do so. Love you!!

Jessica Loves Trevor (JLT) said...

I'll keep praying for you!
Much Love, Jessica